Biblioteca de la Universidad Complutense de Madrid

Extremal equilibria for reaction-diffusion equations in bounded domains and applications

Impacto



Rodríguez Bernal, Aníbal y Vidal López, Alejandro (2008) Extremal equilibria for reaction-diffusion equations in bounded domains and applications. Journal of Differential Equations, 244 (2008). 2983-3030 . ISSN 0022-0396

[img]
Vista previa
PDF
345kB

URL Oficial: http://www.sciencedirect.com/science/journal/00220396



Resumen

We show the existence of two special equilibria, the extremal ones, for a wide class of reaction–diffusion equations in bounded domains with several boundary conditions, including non-linear ones. They give bounds for the asymptotic dynamics and so for the attractor. Some results on the existence and/or uniqueness of positive solutions are also obtained. As a consequence, several well-known results on the existence and/or uniqueness of solutions for elliptic equations are revisited in a unified way obtaining, in addition, information on the dynamics of the associated parabolic problem. Finally, we ilustrate the use of the general results by applying them to the case of logistic equations. In fact, we obtain a detailed picture of the positive dynamics depending on the parameters appearing in the equation


Tipo de documento:Artículo
Palabras clave:Reaction-diffusion equation; Extremal equilibria; Attractor; Nonlinear boundary conditions; Dirichlet boundary condition; Robin boundary condition
Materias:Ciencias > Matemáticas > Ecuaciones diferenciales
Código ID:12868
Depositado:16 Jun 2011 07:06
Última Modificación:06 Feb 2014 09:34

Sólo personal del repositorio: página de control del artículo